I want eyebrows :)
My father has thyroid problems. I just read about the eyebrow situation and thyroid problems, it is a symptom of thyroid conditions, lack of eyebrow hair! So, hopefully your eyebrows will grow back after being on your medication for a while.
Do your brows sort of stop mid eye? That is very common if so.
Best wishes, and buy a good eyebrow powder and applicator! Look on the bright side, no MORE WAXING!!!
I have been on Armour for 10 years now and no, my eyebrows have NOT grown back~~but we are still working on getting ALL my hormones adjusted correctly! If you have more auto-immune issues than just thyroid, then it can be a long journey. Just so you know, it's not just Armour, but seems to be all of the thyroid meds that cause hair thinning. The eyebrows seem to go away BEFORE you are diagnosed with low thyroid function--then the meds thin the hair on your head and also affect perms, color and other hair treatments. Don't panic~~it you end up feeling 'human' again it is worth it!
If you have other questions about Armour and/or hypothyroidism, 'friend' me, and I will friend you--then you can always ask me a private question, if you want to. Good Luck to you! Mary, madhattersbash
- Armour Thyroid Information for Consumers
- Armour Thyroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Armour Thyroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Mar 2011 • 12 answers
Posted 30 Mar 2012 • 1 answer
Posted 31 May 2013 • 2 answers
Posted 7 Nov 2013 • 5 answers
Posted 21 Aug 2015 • 0 answers